# SDR FOTR2104615193

- Difficulty date: May 26, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,616 hours, 38,484 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Zone 200
- Part time: 60,616 hours, 38,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN S-DUCT OUTER RING LT SIDE NR 2 ENG AT HOT AIR DUCT BRACKET AT APPROX FS 1283.  REPAIRED ON FASI WO 21046, NR 15193.
